# SDR REXA2025110600979

- Difficulty date: October 26, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD DRAG ANGLE APPEARS TO BE CRACKED.   INSTALLED REPAIR PARTS ON LT FWD DRAG ANGLE AND COMPLIED WITH ALL STEPS OF CRJ900 SRM 55-31-00-201-001-A01
